Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
L-space surgery and twisting operation

Kimihiko Motegi

Algebraic & Geometric Topology 16 (2016) 1727–1772
Bibliography
1 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
2 M Aït-Nouh, D Matignon, K Motegi, Geometric types of twisted knots, Ann. Math. Blaise Pascal 13 (2006) 31 MR2233011
3 K Baker, A Moore, Montesinos knots, Hopf plumbings, and L-space surgeries, preprint (2014) arXiv:1404.7585
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
5 J Berge, Some knots with surgeries yielding lens spaces, unpublished manuscript
6 J Berge, The knots in D2 × S1 which have nontrivial Dehn surgeries that yield D2 × S1, Topology Appl. 38 (1991) 1 MR1093862
7 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, 272, Société Mathématique de France (2001) 208 MR1844891
8 S Boyer, C M Gordon, L Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013) 1213 MR3072799
9 S Boyer, D Rolfsen, B Wiest, Orderable 3–manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
10 J C Dean, Small Seifert-fibered Dehn surgery on hyperbolic knots, Algebr. Geom. Topol. 3 (2003) 435 MR1997325
11 A Deruelle, M Eudave-Muñoz, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, IV : Seiferters and branched coverings, from: "Geometry and topology down under" (editors C D Hodgson, W H Jaco, M G Scharlemann, S Tillmann), Contemp. Math. 597, Amer. Math. Soc. (2013) 235 MR3186676
12 A Deruelle, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, II : The Berge’s lens surgeries, Topology Appl. 156 (2009) 1083 MR2493370
13 A Deruelle, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, 1021 (2012) MR2951665
14 D Eisenbud, U Hirsch, W Neumann, Transverse foliations of Seifert bundles and self-homeomorphism of the circle, Comment. Math. Helv. 56 (1981) 638 MR656217
15 M Eudave-Muñoz, On hyperbolic knots with Seifert fibered Dehn surgeries, from: "Proceedings of the First Joint Japan–Mexico Meeting in Topology" (editors S García-Ferreira, T Nogura) (2002) 119 MR1903687
16 M Eudave-Muñoz, E Jasso, K Miyazaki, K Motegi, Seifert fibered surgeries on strongly invertible knots without primitive/Seifert positions, Topology Appl. 196 (2015) 729 MR3431011
17 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
18 D Gabai, Surgery on knots in solid tori, Topology 28 (1989) 1 MR991095
19 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
20 C M Gordon, Dehn surgery and satellite knots, Trans. Amer. Math. Soc. 275 (1983) 687 MR682725
21 C M Gordon, J Luecke, Non-integral toroidal Dehn surgeries, Comm. Anal. Geom. 12 (2004) 417 MR2074884
22 C M Gordon, Y Q Wu, Annular Dehn fillings, Comment. Math. Helv. 75 (2000) 430 MR1793797
23 J E Greene, L-space surgeries, genus bounds, and the cabling conjecture, J. Differential Geom. 100 (2015) 491 MR3352796
24 A Hatcher, Notes on basic 3–manifold topology, unfinished book manuscript (2007)
25 M Hedden, On knot Floer homology and cabling, II, Int. Math. Res. Not. 2009 (2009) 2248 MR2511910
26 J Hom, T Lidman, F Vafaee, Berge–Gabai knots and L-space satellite operations, Algebr. Geom. Topol. 14 (2014) 3745 MR3302978
27 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
28 M Jankins, W D Neumann, Rotation numbers of products of circle homeomorphisms, Math. Ann. 271 (1985) 381 MR787188
29 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
30 M Kouno, K Motegi, T Shibuya, Twisting and knot types, J. Math. Soc. Japan 44 (1992) 199 MR1154840
31 D T Krcatovich, The reduced knot Floer complex, PhD thesis, Michigan State University (2014) MR3259997
32 M Lackenby, R Meyerhoff, The maximal number of exceptional Dehn surgeries, Invent. Math. 191 (2013) 341 MR3010379
33 T Lidman, A H Moore, Pretzel knots with L-space surgeries, Michigan Math. J. 65 (2016) 105 MR3466818
34 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3–manifolds, III, J. Symplectic Geom. 5 (2007) 357 MR2413308
35 Y Mathieu, Unknotting, knotting by twists on disks and property (P) for knots in S3, from: "Knots 90" (editor A Kawauchi), de Gruyter (1992) 93 MR1177414
36 K Miyazaki, K Motegi, Seifert fibred manifolds and Dehn surgery, Topology 36 (1997) 579 MR1415607
37 K Miyazaki, K Motegi, Seifert fibered manifolds and Dehn surgery, III, Comm. Anal. Geom. 7 (1999) 551 MR1698388
38 J M Montesinos, Seifert manifolds that are ramified two-sheeted cyclic coverings, Bol. Soc. Mat. Mexicana 18 (1973) 1 MR0341467
39 J M Montesinos, Surgery on links and double branched covers of S3, from: "Knots, groups, and 3–manifolds (Papers dedicated to the memory of R H Fox)" (editor L P Neuwirth), Ann. of Math. Studies 84, Princeton Univ. Press (1975) 227 MR0380802
40 K Morimoto, M Sakuma, On unknotting tunnels for knots, Math. Ann. 289 (1991) 143 MR1087243
41 K Motegi, K Tohki, On L-space twisted torus knots, in preparation
42 R Naimi, Foliations transverse to fibers of Seifert manifolds, Comment. Math. Helv. 69 (1994) 155 MR1259611
43 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
44 Y Ni, Erratum : Knot Floer homology detects fibred knots, Invent. Math. 177 (2009) 235 MR2507641
45 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
46 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
47 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
48 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
49 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston’s hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
50 Z Szabó, Lecture notes on Heegaard Floer homology, from: "Low dimensional topology" (editors T S Mrowka, P S Ozsváth), IAS/Park City Math. Ser. 15, Amer. Math. Soc. (2009) 197 MR2503496
51 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
52 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
53 F Vafaee, On the knot Floer homology of twisted torus knots, Int. Math. Res. Not. 2015 (2015) 6516 MR3384486